# SDR DALA2024071107017

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL PAN (BEAM #1 AREA) FWD EDGE AT FWD CARGO DOOR. (PTAS) SUMMARY OF NRC 00099: INTERNAL PAN (BEAM #1 AREA) FWD EDGE AT FWD CARGO DOOR WAS REPAIRED PER PRI 618453-14 REV 1 AND ERA 618453-14 REV ORIGINAL SECTION I PERMANENT REPAIR. (LP #0439934)
